Adrenal Insufficiency Community
Detox from prednisone
About This Community:

This patient support community is for discussions relating to Adrenal Insufficiency.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Detox from prednisone

How can I get detox the prednisone out of my system.  I was prescribed a nine day script for a rash but after the 3rd day I began to feel really adverse side effects like stomache upset and trouble sleeping.  I feel so unhuman and I want to detox my system. Help!
Related Discussions
657231_tn?1421251398
Prednisone has a half life of about 36 to 48 hours... it is a medication that one should not quit, but should taper off - and then it should be out of the body in a week or two.

Eat with the pill and that should help with the stomach ache - but the lack of sleep is due to the long lasting effects of the pill and its interference with the diurnal rhythm... that will go away once the pills go away.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
Avatar_f_tn
Blank
Everod90 joined this community
Welcome them!
May 31
Avatar_n_tn
Blank
Infowars commented on The Turbinates: What ...
May 28
657231_tn?1421251398
Blank
rumpled commented on rumpled's status
May 27
Top Thyroid Answerers
Avatar_m_tn
Blank
gimel
MI
657231_tn?1421251398
Blank
rumpled
Northern, NJ
12182312_tn?1427687556
Blank
kelle619
PA
4274823_tn?1388532698
Blank
VitaminB12
ON
Adrenal Insufficiency Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Thyroid Answerers
Avatar_m_tn
Blank
gimel
MI
657231_tn?1421251398
Blank
rumpled
Northern, NJ
12182312_tn?1427687556
Blank
kelle619
PA
4274823_tn?1388532698
Blank
VitaminB12
ON